# SDR O9IAN544LM012418

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N544LM
- Make and model: Lear 35LEAR
- Aircraft serial: 350500
- Aircraft time: 17,467 hours, 12,759 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 66082672
- Part serial: 636
- Condition: Unknown
- Location: Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL BURNING ODOR IN CABIN, DURING CLIMB.  FOUND THE VENT BLOWER MOTOR SEIZED.   REMOVED THE BLOWER MOTOR AND FOUND IT WAS NOT ROTATING SMOOTHLY.  REPLACED THE UNIT WITH AN OVERHAUL UNIT.  OPERATIONAL CHECKED GOOD.
